Myocardial ischemia in constrictive pericarditis

Frank I. Navetta, Michael J. Barber, Paul A. Gurbel, Randall W. Moreadith, Roslyn Bernstein, Mark A. Hlatky, R. E. Coleman, Thomas M. Bashore

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1107-1111
Number of pages5
JournalAmerican Heart Journal
Volume116
Issue number4
DOIs
Publication statusPublished - 1988
Externally publishedYes

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Cite this

Navetta, F. I., Barber, M. J., Gurbel, P. A., Moreadith, R. W., Bernstein, R., Hlatky, M. A., ... Bashore, T. M. (1988). Myocardial ischemia in constrictive pericarditis. American Heart Journal, 116(4), 1107-1111. https://doi.org/10.1016/0002-8703(88)90171-8